# SDR REXA2015081600803

- Difficulty date: August 16, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 18,981 hours, 12,236 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAFETY CHORD & PLUG INOPERATIVE.  DOES NOT TEST MEGAPHONE.  R & R MEGA PHONE IAW AMM 25-60.  TESTED AS REQUIRED.  PN ON OFF A3-06-1402.
